| Model Number |
ALLURA XPER FD20/20 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the set of fuses and the anode drive unit (adu) certeray.The system was tested and returned to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that low load fluoro rotator issue; unable to store images on a allura xper fd20/20.The clinical use of the system was in use.There was no reported patient or user harm.